# SDR AALA006041

- Difficulty date: February 29, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BR9661105
- Condition: Failed
- Location: Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC-CCI - LEFT EMERGENCY EXIT BATTERY CHARGER INOPERATIVE 4 ROWS OUT ON EMERGENCY ILGHT CHECK.  CHANGED BATTERY CHARGER.  E-LIGHTS OPS CHECK GOOD.  (M)
